Canonical homotopy operators for the ¯ complex in strictly pseudoconvex domains
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 2, p. 245-271
@article{BSMF_1998__126_2_245_0,
     author = {Andersson, Mats and Boo, J\"orgen and Ortega-Cerd\`a, Joaquim},
     title = {Canonical homotopy operators for the $\overline{\partial }$ complex in strictly pseudoconvex domains},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {2},
     year = {1998},
     pages = {245-271},
     doi = {10.24033/bsmf.2326},
     zbl = {0930.32005},
     mrnumber = {2000a:32005},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1998__126_2_245_0}
}
Andersson, Mats; Boo, Jörgen; Ortega-Cerdà, Joaquim. Canonical homotopy operators for the $\overline{\partial }$ complex in strictly pseudoconvex domains. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 2, pp. 245-271. doi : 10.24033/bsmf.2326. http://www.numdam.org/item/BSMF_1998__126_2_245_0/

[1] Amar (E.). - Extension de fonctions holomorphes et courants, Bull. Sc. Math., 2e série, t. 107, 1983, p. 25-48. | MR 699989 | MR 85c:32025 | Zbl 0543.32007

[2] Andersson (M.). - Formulas for the L2 minimal solutions of the ∂∂-equation in the unit ball of ℂn, Math. Scand., t. 56, 1985, p. 43-69. | MR 807503 | MR 87d:32036 | Zbl 0591.32004

[3] Andersson (M.). - Values in the interior of the L2-minimal solutions of the ∂∂-equation in the unit ball of ℂn, Pub. Mat., t. 32, 1988, p. 179-189. | MR 975897 | MR 90c:32028 | Zbl 0667.32014

[4] Andersson (M.), Boo (J.). - Canonical homotopy operators for the ∂ complex in strictly pseudoconvex domains. - Preprint Göteborg, 1996. | Zbl 0930.32005

[5] Andersson (M.), Boo (J.). - Approximate formulas for canonical homotopy operators for ∂ in strictly pseudoconvex domains. - Preprint Göteborg, 1997. | Zbl 1026.32006

[6] Andersson (M.), Ortega-Cerdà (J.). - Canonical homotopy operators for ∂ in the ball with respect to the Bergman metric. - Preprint Göteborg, 1995.

[7] Berndtsson (B.). - Integral formulas for the ∂∂ equation and zeros of bounded holomorphic functions in the unit ball, Math. Ann., t. 249, 1980, p. 163-176. | MR 578723 | MR 81m:32012 | Zbl 0414.31007

[8] Berndtsson (B.). - L2 Methods for the ∂ Equation. - KASS Univ. Press, Göteborg, 1995.

[9] Berndtsson (B.), Andersson (M.). - Henkin-Ramirez formulas with weight factors, Ann. Inst. Fourier, t. 32, 3, 1982, p. 91-110. | Numdam | MR 688022 | MR 84j:32003 | Zbl 0466.32001

[10] Bruna (J.). - Nucleos de Cauchy en dominios estrictamente pseudoconvexos y operadores integrales que invierten la ecuación ∂. - Contribuciones matématicas en honor a Luis Vigil, Universidad de Zaragoza, 1984.

[11] Charpentier (P.). - Formules explicites pour les solutions minimales de l'équation ∂u = f dans la boule et dans le polydisque de ℂn, Ann. Inst. Fourier, t. 30, 1980, p. 121-154. | Numdam | MR 599627 | MR 82j:32009 | Zbl 0425.32009

[12] Donelly (H.), Fefferman (C.). - L2 cohomology and index theorems for the Bergman metric, Ann. Math., t. 118, 1983. | MR 727705 | Zbl 0532.58027

[13] Folland (G.B.), Kohn (J.J.). - The Neumann Problem for the Cauchy-Riemann Complex, Annals of Mathematics Studies, t. 75, 1972. | MR 461588 | MR 57 #1573 | Zbl 0247.35093

[14] Griffiths (P.), Harris (J.). - Principles of Algebraic Geometry. - Wiley Interscience, 1978. | MR 507725 | MR 80b:14001 | Zbl 0408.14001

[15] Gradshteyn (I.S.), Ryzhik (I.M.). - Tables of integrals, series, and products. - Academic Press, 1980. | MR 81g:33001 | Zbl 0521.33001

[16] Harvey (F.), Polking (J.). - The ∂-Neumann solution to the inhomogeneous Cauchy-Riemann equation in the ball in ℂn, Trans. Amer. Math. Soc., t. 281, 1984, p. 587-613. | MR 722764 | MR 85e:32006 | Zbl 0552.32018

[17] Kerzman (N.), Stein (E.). - The Szegö kernel in terms of Cauchy-Fantappiè kernels, Duke Math. J., t. 45, 1978, p. 197-224. | MR 508154 | MR 58 #22676 | Zbl 0387.32009

[18] Ligocka (E.). - The Hölder continuity of the Bergman projection and proper holomorphic mappings, Studia Math., t. 80, 1984, p. 89-107. | MR 781328 | MR 86e:32030 | Zbl 0566.32017

[19] Henkin (G.). - Solutions with estimates of the H. Levy and Poincaré-Lelong equations. Constructions of the functions of the Nevanlinna class with prescribed zeros in strictly pseudoconvex domains, Dokl. Akad. Nauk. SSR, t. 224, 1975, p. 3-13. | MR 57 #6511 | Zbl 0333.35056

[20] Rudin (W.). - Function Theory in the Unit Ball of ℂn. - Springer-Verlag, 1980. | MR 601594 | MR 82i:32002 | Zbl 0495.32001

[21] Skoda (H.). - Valeurs au bord pour les solutions de l'opérateur d" et caractérisation de zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France, t. 104, 1976, p. 225-299. | Numdam | MR 450620 | MR 56 #8913 | Zbl 0351.31007